How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 32717
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I have a heart condition taking carvidilol, digoxin and warfarin.

Resolved Question:

I have a heart condition taking carvidilol, digoxin and warfarin. Also I have no working thyroid and take thyroxine. ECG and echocardiogram tests recently showed my condition is reasonable and not altered in past 12 months.
From time to time I become nauseous and feel unwell but the cause has not been found, but from time to time my urine output drops to a third of my normal daily output. My liquid intake through beverage is 2.5 litres daily (tea, coffee, milk) and I do not drink
beer or spirits.
My normal output is between 1.5 and 2 litres daily.
When it drops to around 0.5 litres the feeling of sickness begins and lasts for 2/3 weeks
and once my normal output returns it vanishes!
Is this just coincidence or is it possible that another underlying problem exits?
I has a groin hernia repair in 1999.
thanks
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.
Hi. Have you had your kidney function checked, a urinalysis, and a prostate check?
Customer: replied 2 years ago.

I have annual blood tests including kidney, most recently July this year.

No other tests have been undertaken that I recall

Expert:  Dr. Chip replied 2 years ago.
OK Frank. What has your doctor said about this?
Customer: replied 2 years ago.

hav,nt spoken to him about this as today I came out of a low period

having felt poor for several weeks and found that I had urinated

3 time during the night, usually one, and have during the course of the day returned to normal. At the same time I I feel much better.

Today is the first time that I became aware of the possibility of there

being a connection

Expert:  Dr. Chip replied 2 years ago.
OK Frank and we can continue after this if you'd like. This sounds like a prostate problem and it could be a combination of two things--BPH or benign prostatic hypertrophy (enlargement) and you may also have chronic prostatitis--a prostate infection. You need a prostate exam, a urinalysis, a check of your PSA, and you may need antibiotics and a medication like Flomax for the BPH
Dr. Chip and 3 other Medical Specialists are ready to help you